# SDR AT9900498

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE TAIL SECTION CANTED FRAME AT BS 1143 RIGHT SIDE CRACKED AT REAR STAIR ACTUATOR MOUNT.  FABRICATED REPAIR DOUBLERS, HEAT TREAT ANGLES, DRILLED, DEBURRED, AND INSTALLED IAW DC9 SRM 51-10-2A, 51-30-2, 51-10-4, 51-10-3, AND TIMCO RES NR 07025 AND TIMCO EO NR 99-1189.
